# SDR CA051114007

- Difficulty date: October 19, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,637 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Link
- Part number: 9981004311
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTION OF GEAR UP ON DEPART, GEAR STOPPED PART WAY THROUGH ITS TRAVEL AND HAD TO BE EXTENDED BY MEANS OF ALT EXTENSION SYSTEM.  A/C LANDED UNEVENTFUL WITH 3 GREEN, DOWN AND LOCKED.  INSPECTION OF A/C INITIALLY INDICATED A BROKEN LT INBOARD MAIN GEAR DOOR SWIVEL LINK.  THE GEAR CONTROL C/B WAS ALSO TRIPPED.  AFTER RESETTING BREAKER, GEAR WAS CYCLED FOR INVESTIGATION AND IT WAS NOTED THAT LEFT MAIN GEAR ACT EXHIBITED AN ABNORMAL NOISE DURING CYCLE AND APPEARED SLOWER.  ACTUATOR REMOVED FOR INSPECTION AND FOUND TO HAVE AN AREA OF TRAVEL WHICH WAS ROUGH AND STIFF TO EXTEND AND RETRACT WHEN ROTATED BY HAND.  ACTUATOR WAS REPLACED ALONG WITH THE SWIVEL LINK AND GEAR DOOR BRACKETS.  ALL GEAR DOOR LINKAGES WER
